# SDR SCNA20210907076

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 78,892 hours, 31,168 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Position
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DEFECT: LE FLAPS TRANSIT ILLUMINATED AFTER FULLY CONFIGURED-SHORT FINAL VIS 24 ABE, WENT MISS, RAN "LE FLAPS TRANSIT" LIGHT CHECKLIST WHICH CALLED FOR FLAPS 15 LDG. LIGHT EXTINGUISHED UPON RETRACTION DURING MISS APPR AND ILLUMINATED AGAIN AT FLAPS 15.  RESOLUTION: PERFORMED FIM 27-88 TASK 820 FSEU BITE, FOUND MX MESSAGE 27-81206 SL4 PROX OUTBD DISAGREE. UPON FURTHER INSPECTION FOUND O/B AND INBD PROX SENSOR TARGETS INSTALLED REVERSED. INSTALLED PROX TARGETS CORRECTLY IN REFERENCE TO B737 AMM 27-81-00. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
